# SDR HNAA2021112900586

- Difficulty date: October 29, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N645AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145212
- Aircraft time: 48,307 hours, 45,064 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E888036 - LH UPPER #1 SEAT TRACK CORRODED .... REMOVED AND REPLACED LH #1 UPPER SEAT TRACK IAW EMB 145 AMM 53-01-06.
